# SDR ASAA2018041224240

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 9,427 hours, 3,228 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START, THE LEFT PACK ON RECALL.  ACFT GROUNDED.  PERFORMED A PACK/ZONE TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-51-00-700-803, OPS CHECKED GOOD,  NO DEFECTS NOTED. NO LEFT PACK ON RECALL HISTORY IN THE LAST 30 DAYS.
